MathSciNet Relay Station
MathSciNet bibliographic data
MR3376836 65C30 (60H25)
Nouri, Kazem; Ranjbar, Hasan Mean square convergence of the numerical solution of random differential equations. Mediterr. J. Math. 12 (2015), no. 3, 1123–1140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement